Miscellaneous

Coldrex. Price per pack 10 sachets. Instructions for use

Content

  1. Indications for use
  2. Chemical composition
  3. In what form is it produced
  4. Pharmacodynamics
  5. Pharmacokinetics
  6. Application
  7. For children under 18
  8. For adults
  9. For pregnant
  10. For the elderly
  11. Contraindications
  12. Overdose
  13. Side effects
  14. Special recommendations
  15. Drug interactions
  16. Storage conditions and periods
  17. Conditions of dispensing from pharmacies
  18. Analogs
  19. Maxicold
  20. Colds
  21. Adjikold Hotmix
  22. Video about Coldrex

Coldrex is a drug used for colds as a symptomatic treatment. The drug has a high therapeutic effect and an acceptable cost per package.

Indications for use

The medicine is used to eliminate the symptoms and relieve the course of colds and flu.

What symptoms are prescribed:

  • muscle and joint pain;
  • chills;
  • headaches;
  • increased body temperature;
  • sore throat or sinus pain;
  • nasal congestion.Coldrex. Instructions for use, price per pack 10 pack.

The drug is recommended to be used in conjunction with other means of treating colds and flu.

Chemical composition

The medication is combined, therefore it includes several main components at once.

Active Ingredients:

  • paracetamol;
  • caffeine;
  • phenylephrine hydrochloride;
  • vitamin C.
insta story viewer

Additional composition:

  • starch derived from corn;
  • soluble starch;
  • food additive E110 (as a dye);
  • talc;
  • sodium dodecyl sulfate;
  • povidone;
  • potassium sorbate.

The product is packaged in plastic blisters and packed in cardboard boxes.

In what form is it produced

The drug is produced in the form of tablets for oral administration. The capsules are oblong and consist of 2 layers. The first layer is yellow, the second white.

Also, the drug can be made in the form of a microcrystalline powder for oral administration.Coldrex. Instructions for use, price per pack 10 pack.

The cost of the medication varies depending on the region of sale and the dosage dispensed. You can check the price and purchase the medicine at any commercial or state pharmacy.

Region / region

Dosage form / dosage Price
Moscow, Moscow region Tablets, 12 pcs. RUB 200-300
St. Petersburg Junior, powder, 3 g RUB 50-540
Saint Petersburg (suburbs) ChtoRem, powder, 5 g 40-600 rub.
Novgorod region MaxFlu, powder, 6.427 g RUB 200-750
Leningrad region Tablets, 12 pcs. 205-305 rub.

Pharmacodynamics

The drug belongs to the class of combined drugs.

It is used in the complex therapy of colds and has the following properties:

  • expectorant;
  • antipyretic;
  • pain reliever;
  • psychostimulating;
  • alpha adrenomimetic.Coldrex. Instructions for use, price per pack 10 pack.

At the same time, the components of the drug help to eliminate edema in the nasal mucosa, facilitate breathing and replenish the lack of vitamin C in the body. The drug increases the secretory capacity of the bronchi, which leads to the elimination of mucus from the respiratory tract and a decrease in coughing.

Pharmacokinetics

The first active ingredient (paracetamol) has good absorption capacity and is rapidly absorbed from the gastrointestinal tract, evenly distributed throughout the body. In this case, the component undergoes hepatic metabolic transformation and breaks down into several active metabolites. The half-life of the substance is 2-3 hours. In unchanged form, about 3% of the ingredient is excreted.

The other active ingredient (vitamin C) is rapidly and well absorbed from the gastrointestinal tract. It interacts with proteins (about 25%) and is metabolized in the liver. The component leaves the body in the form of metabolites and unchanged. With the consumption of higher doses, the substance quickly leaves the body along with the urine in an unchanged form.

Phenylephrine has a low absorption capacity. The ingredient undergoes transformation in the liver and intestines. At the same time, biological availability is limited. The substance is excreted mainly in the urine.

Caffeine is quickly absorbed by the body. The maximum content of the component is reached after 1 hour. The half-life is about 3.5 hours. About 65-80% of the substance leaves the body along with urine in the form of metabolites.

Application

Coldrex (the price per pack is justified by the fact that the whole pack is enough for the entire course of treatment) is intended for oral use. Take it every 4 hours. At the same time, it is not recommended to use more than 8 pieces during the day.

As a symptomatic treatment, the medication should not be taken for more than 5 days. For anesthesia, the agent is used for 3 days.Coldrex. Instructions for use, price per pack 10 pack.

If all signs of the disease persist, it is recommended to stop taking further capsules and consult a doctor.

For children under 18

The remedy can be prescribed in children over 12 years of age. Therapy in this case should be carried out under the supervision of a physician.

Dosage regimen: 1-2 capsules every 4-6 hours.

For adults

In adulthood, the recommended dosage is 1-2 tablets. In this case, the drug should not be taken earlier than every 4-6 hours.

For pregnant

The medicine is prohibited for use during pregnancy and breastfeeding.

For the elderly

The medication can be used in old age. Dosages are calculated individually or taken according to a common scheme for all.

Contraindications

The tool has some limitations, in the presence of which you should refuse to use it.

Contraindications:

  • intolerance to the components;
  • functional disorders of the kidneys and liver, proceeding in severe form;
  • G6PD deficiency;
  • vasospatic disorders;
  • pregnancy and lactation;
  • systemic blood diseases;
  • severe pathologies of the cardiovascular system;
  • damage to the prostate gland - adenoma or hypertrophic changes;
  • children under 12 years of age;
  • angle-closure glaucoma;
  • the presence of pheochromocytoma;
  • hyperthyroidism;
  • diabetes;
  • high blood pressure.

In the presence of these violations, it is recommended to choose a different drug.

Overdose

Coldrex (the price per pack is acceptable for most buyers) should be taken as directed by a doctor or as directed in the instructions.

In most cases, overdose is due to the influence of paracetamol. As a rule, the first signs appear within 12-48 hours after ingestion of the substance.

Symptoms:

  • nausea;
  • vomit;
  • blanching of the skin;
  • pain in the abdomen;
  • weight loss (anorexia).

With renal failure, additional severe impairments, including death, may develop.

To eliminate signs of an overdose, activated charcoal is prescribed, and gastric lavage is performed. Hemoperfusion may also be prescribed.

Signs of overdosing of phenylephrine:

  • an increase in blood pressure;
  • irritation, anxiety;
  • convulsive syndrome;
  • problems with urination;
  • violation of heart rhythms;
  • hallucinations;
  • labored breathing.

In this case, therapy is aimed at stabilizing blood pressure and normalizing respiratory functions. Anticonvulsants or adrenergic blockers may be prescribed.Coldrex. Instructions for use, price per pack 10 pack.

Caffeine overdose:

  • soreness in the epigastric region;
  • vomit;
  • violation of heart rhythms;
  • excessive activity of the central nervous system;
  • diuresis.

Therapy: supportive with the use of beta-adrenergic receptors.

Excessive doses of vitamin C can lead to symptoms such as nausea, diarrhea, and abdominal discomfort.

If these signs occur, you should consult a specialist.

Side effects

Adverse reactions are extremely rare and in most cases are associated with the presence of risk factors in the patient.Coldrex. Instructions for use, price per pack 10 pack.

Side effects:

  • Visual dysfunctions: dilated pupils, exacerbation of angle-closure glaucoma (if the patient has it).
  • Cardiovascular disorders: tachycardia, increased blood pressure.
  • Disorders in the central nervous system: sleep disturbance, increased irritation or anxiety, migraines, dizziness.
  • Changes in laboratory parameters: a deficiency of platelets in the blood, a decrease in the level of leukocytes.
  • Malfunctions of the gastrointestinal tract: signs of dyspepsia, functional disorders of the liver.
  • Urinary tract: urinary retention, difficulty or pain during urination.
  • Respiratory system disorders: the development of spasms in the bronchial region (in the presence of hypersensitivity).
  • Other disorders: allergies, liver toxicity.

If these symptoms occur, as well as signs not noted in the instructions, it is recommended to stop further taking the pills and seek help from your doctor.

Special recommendations

  • For the entire period of therapy, it is necessary to abandon alcoholic beverages, since such a combination can lead to toxic damage to the liver.Coldrex. Instructions for use, price per pack 10 pack.
  • Excessive consumption of strong tea and coffee while taking the capsules can lead to sleep disturbance.
  • Simultaneous use of the medication with other drugs containing paracetamol should be avoided.
  • Patients with cardiovascular disorders require prior consultation and examination by a specialist.
  • With the development of dizziness, it is recommended to refuse to drive a car or perform work that requires high psychomotor reactions.

Drug interactions

Coldrex can interact with other medicines. At the same time, the cost of the medicine does not affect this factor in any way. The interaction of drugs should be studied in the instructions that are included in each package of the product.

An increase in the effects is observed with the combined use of the following medicines:

  • an MAO inhibitor;
  • alcoholic drinks;
  • sedatives.

Urinary retention, excessive dryness in the mouth, and diarrhea can result from the combination of the main medicine with the following medicines:

  • drugs for the treatment of Parkinson's syndrome;
  • antidepressants;
  • antipsychotic drugs;
  • phenothiazine antipsychotics.

The risks of glaucoma increase with the simultaneous use of capsules and glucocorticosteroids (GCS).

The therapeutic effect of diuretics can be reduced when they are combined with pills.

Antidepressants of the tricyclic series can lead to an increase in the adrenomimetic effect of the main drug.

Halothane can provoke the development of ventricular arrhythmias.

Capsules can reduce the effects of guanethidine, which can also have a negative effect on the effectiveness of the main remedy.

The toxic effect on the liver increases with the simultaneous use of tablets and the following groups of drugs:

  • barbiturates;
  • carbamazepine;
  • diphenin;
  • rifampicin;
  • inducers of microsomal oxidation.

When using other drugs during the appointment of Coldrex, it is recommended to inform the attending physician about this in advance, that will eliminate all risks of drug incompatibility of drugs and, as a result, the occurrence of negative reactions.

Storage conditions and periods

Store capsules in their original pack in a clean place at a temperature not exceeding 25 0C.

Expiration date - 4 years from the date of manufacture.

Do not use after the expiration date indicated on the package.

Conditions of dispensing from pharmacies

The sales system is over-the-counter.

Analogs

Coldrex (the price per pack varies depending on the retail pharmacy chain) may in some cases lead to the development of hypersensitivity reactions, which suggests the appointment of another suitable drug.

The selection of a substitute should be carried out only by the attending physician, taking into account the patient's condition, as well as his other physiological characteristics.

You should not choose and take similar drugs on your own, as this can lead to a worsening of the condition and cause the development of additional complications.

Maxicold

This substitute is a domestic pharmaceutical development produced in the form of a powder for the preparation of an oral solution.Coldrex. Instructions for use, price per pack 10 pack.

The drug has a pronounced anti-inflammatory and analgesic effect. It helps to cope with symptoms caused by colds, SARS or the flu.

The medication eliminates pain, lowers body temperature, helps to reduce swelling in the mucous membranes of the throat and nose.

Reception rules: dilute 1 sachet of powder in a glass of hot water and consume. Frequency rate of daily use - no more than 3 times with an interval of 4-6 hours.

The duration of treatment can vary from 3 to 5 days.

Contraindications:

  • intolerance to the components;
  • functional disorders of the kidneys and liver;
  • severe heart disease, including heart attack;
  • preparations with an identical composition;
  • angle-closure glaucoma;
  • hyperplasia of the prostate;
  • children under 12 years of age.

The powder can be administered during pregnancy and breastfeeding. However, it should be taken with extreme caution and only under the supervision of the attending physician. Terms of sale - over the counter. The cost of the powder in Moscow state and private pharmacies ranges from 150 to 320 rubles.

Colds

Coldrex (the price for a package of similar drugs can vary significantly) can be replaced by such a popular and inexpensive remedy as Coldrex. This medication is manufactured in Russia in the form of a powder for the preparation of an oral solution.

The following substances are used as active ingredients:

  • vitamin C;
  • paracetamol;
  • phenylephrine hydrochloride.

The medicine is used for the development of symptoms associated with colds and flu. It helps to reduce temperature, eliminate pain, reduce edema in the mucous membranes. However, it also has an analgesic effect and relieves headaches.

Application scheme: 1 sachet, diluted in a glass of hot water, 3-4 times a day. In this case, there should be an interval of at least 4-6 hours between doses. The course is no more than 5 days.

Contraindications:

  • allergy to ingredients;
  • disorders of the cardiovascular system;
  • hyperthyroidism;
  • the presence of diabetes mellitus;
  • damage to the prostate gland (hyperplasia);
  • angle-closure glaucoma;
  • children under the age of 14;
  • the period of pregnancy and breastfeeding;
  • development of pheochromocytoma;
  • simultaneous use of drugs containing identical active ingredients.

Selling system - over the counter. The price of a medicine in commercial and state pharmacies in Russia varies between 150-240 rubles.

Adjikold Hotmix

This substitute is made in the form of a powder for oral use and consists of several active ingredients - paracetamol, vitamin C and phenylephrine hydrochloride. The medicine helps to eliminate heat and temperature, relieves chills and fever.

It is used for colds and flu, accompanied by the development of the following symptoms:

  • sore throat;Coldrex. Instructions for use, price per pack 10 pack.
  • muscle and joint pain;
  • increased body temperature;
  • reduction of swelling in the mucous membranes of the throat and nose;
  • increasing the body's resistance to infections and viruses.

Dosage regimen: pour the contents of 1 sachet into a glass and pour hot water. The mixture is consumed 1-2 hours after eating. The number of applications per day is from 3 to 4 times. The break between receptions is at least 4 hours.

If there is no effect or if the condition worsens after 5 days, stop taking the powder and consult a specialist. The duration of therapy should be no more than 5 days.

Restrictions on use:

  • allergy to ingredients;
  • During pregnancy and breastfeeding;
  • children under 12 years of age;
  • diabetes;
  • chronically high blood pressure;
  • angle-closure glaucoma;
  • damage to the prostate gland (hyperplasia).

The mode of sale is over-the-counter. The cost of the drug in regional and regional pharmacies in Russia ranges from 180 to 270 rubles. Before using Coldrex or its analogues, it is recommended to carefully read the instructions for their use and consult a doctor. You can find out the price of 1 sachet or a whole package at any pharmacy located nearby.

Video about Coldrex

Description and instructions for Coldrex:

  • Share
Bartholin gland cyst: picture, treatment without surgery
Miscellaneous

Bartholin gland cyst: picture, treatment without surgery

Bartholin gland cyst - a disease of the reproductive system organs, which is characterized by the appearance of abnormal benign growths round shap...

Feeling of fullness in the lower abdomen. Causes
Miscellaneous

Feeling of fullness in the lower abdomen. Causes

ContentFor what physiological reasons there is a feeling of fullness in the lower abdomenImproper nutritionPremenstrual syndrome and dysmenorrhea, ...

How to treat a cyst behind the knee Becker: photo, symptoms, treatment
Miscellaneous

How to treat a cyst behind the knee Becker: photo, symptoms, treatment

Bekker's cyst - a specific disease, which is not terrible in itself, but its terrible complications. This term refers to the accumulation of infla...